Continuing…I just wrote a lot but my computer crashed before I could post it so I’m going to beak it down into a few more posts.  So I’m formulating in my mind what to do next.  During this few days I started using cipro as the doctor directed.  To my surprise, it increased  libido a little and elevated my depressed mood.  At this time I saw on the help site one other gentleman who reported using cipro and had a brief recovery as he described it.  I thought that was interesting but I still had the pounding headache and I could tell I was still in a heap of trouble with this thing.  Then I considered avodart because I knew avodart had caused me no problems except bloating.  And I knew avodart raised testosterone and that’s what was needed.  I kept all options on the table, this is serious stuff.  I was not going to eliminate an option in my mind unless I knew for sure it was not going to work.  Since there’s only one way to find out, with much trepidation and fear of the unknown, I decided to take an avodart pill.  Now for the few days prior I had been on cipro.               

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s